# SDR JBXA000198

- Difficulty date: August 17, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N576ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE UNABLE TO ACHIEVE TAKEOFF POWER, MAX OF 76.9 PERCENT N1 WITH THRUST LEVER AT STOP.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  TAKEOFF ABORTED AT +- 60 KNOTS WITH MIN BRAKING.POWERED DOWN NR 1 ECU.   INSPECTED CANNON PLUGS AND RESEATED.  PERFORMED ENGINERUN PER GE SEI-756 MANUAL TESTING O1 ATA 72-00-00, OPERATION CHECK GOOD.
